# SDR FDEA201604201286

- Difficulty date: April 20, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 50,561 hours, 12,623 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AFA00193
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MAIN DECK CARGO COMPARTMENT FRAME DENTED AT RT STATION 1721, LONGERON 12R.  REPAIRED IAW SRM 53-00-00-07-2R FIG 201 REPAIR 2.  REPETITIVE INSPECTION REQUIRED, INITIAL AT 14,500 CYCLES & REPETITIVE INSPECTION AT EVERY 9,500 CYCLES TO BE CARRIED OUT IAW SRM 53-00-07-2R TABLE 201 REPAIR 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
